Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 181, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 8:13 PM EDT for 4 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2022, 8:13 PM EDT (00:13 UTC)
- Expired
- Jun 17, 2022, 9:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2442 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
745
WUUS52 KFFC 180013
SVRFFC
GAC023-091-153-235-180100-
/O.NEW.KFFC.SV.W.0181.220618T0013Z-220618T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
813 PM EDT Fri Jun 17 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dodge County in central Georgia...
Pulaski County in central Georgia...
Southwestern Bleckley County in central Georgia...
Southeastern Houston County in central Georgia...
* Until 900 PM EDT.
* At 813 PM EDT, a severe thunderstorm was located over Paulk, or
near Cochran, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cochran, Eastman, Hawkinsville, Dubois, Browndale, Coley Station,
Gresston, Empire, Mobley Crossing, Mock Springs, Roddy, Baileys
Park, Magnolia, Ocmulgee Banks, Finleyson, Royal, Wallace, Ocmulgee
Public Fishing Area, Paulk and Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3213 8336 3213 8341 3212 8342 3213 8344
3212 8344 3212 8354 3213 8354 3212 8355
3212 8360 3244 8358 3248 8340 3224 8310
3211 8333 3211 8335
TIME...MOT...LOC 0013Z 344DEG 13KT 3238 8343
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
379
WWUS52 KFFC 180028
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
828 PM EDT Fri Jun 17 2022
GAC023-153-180038-
/O.CAN.KFFC.SV.W.0181.000000T0000Z-220618T0100Z/
Bleckley GA-Houston GA-
828 PM EDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BLECKLEY AND
SOUTHEASTERN HOUSTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3213 8336 3213 8341 3212 8342 3213 8344
3212 8345 3212 8354 3213 8354 3212 8355
3212 8358 3228 8347 3230 8338 3227 8335
3229 8334 3228 8333 3232 8329 3223 8313
3211 8332 3211 8335
TIME...MOT...LOC 0028Z 344DEG 16KT 3225 8339
$$
GAC091-235-180100-
/O.CON.KFFC.SV.W.0181.000000T0000Z-220618T0100Z/
Dodge GA-Pulaski GA-
828 PM EDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR WEST CENTRAL DODGE AND SOUTHERN PULASKI COUNTIES...
At 828 PM EDT, a severe thunderstorm was located near Hartford, or
near Hawkinsville, moving south at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eastman, Hawkinsville, Dubois, Wallace, Gresston, Hartford, Ocmulgee
Banks and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3213 8336 3213 8341 3212 8342 3213 8344
3212 8345 3212 8354 3213 8354 3212 8355
3212 8358 3228 8347 3230 8338 3227 8335
3229 8334 3228 8333 3232 8329 3223 8313
3211 8332 3211 8335
TIME...MOT...LOC 0028Z 344DEG 16KT 3225 8339
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$905
WWUS52 KFFC 180055
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Fri Jun 17 2022
GAC091-235-180105-
/O.EXP.KFFC.SV.W.0181.000000T0000Z-220618T0100Z/
Dodge GA-Pulaski GA-
855 PM EDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DODGE AND
SOUTHERN PULASKI COUNTIES WILL EXPIRE AT 900 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3213 8336 3213 8341 3212 8342 3213 8344
3212 8345 3212 8354 3213 8354 3212 8355
3212 8358 3228 8347 3230 8338 3227 8335
3229 8334 3228 8333 3232 8329 3223 8313
3211 8332 3211 8335
TIME...MOT...LOC 0055Z 344DEG 13KT 3216 8336
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:57 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 17, 7:57 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 757 PM EDT Fri Jun 17 2022 .UPDATE... The first severe thunderstorm watch over much of far north Georgia has been expired as the boundary sinks south of the metro area. Meanwhile, numerous thunderstorms have become focused across east-central Georgia with a combination of diurnally-driven convective initiation and generation of new storms along outflow boundaries. Thunderstorms that develop have the capability of becoming strong to severe, capable of producing damaging wind gusts and hail, in addition to locally heavy rain and frequent lightning. A new severe thunderstorm watch has been issued for portions of east-central Georgia, mainly south and east of Hancock county. The existing heat advisory will be allowed to expired at 8 PM as planned. King Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 409 PM EDT Fri Jun 17 2022/ UPDATE... Updated to remove a few counties behind the convective line. PREV DISCUSSION... /Issued 255 PM EDT Fri Jun 17 2022/ SHORT TERM /Today through Sunday/... MCS is now moving through far NW GA. This system definitely has enough fuel to work with across north and central GA as the environment remains very favorable for strong to severe thunderstorms this afternoon and evening. CAPES remain 4000-5000 J/kg and mid level lapse rates are 7-7.5 C/km. Shear remains low. Forecast soundings show a good inverted-V structure and with these steep lapse rates, the primary severe hazards will be damaging wind gusts and large hail. locally heavy rainfall and frequent lightning will also be possible. None of the hi-res models has a great handle on the MCS. Have re- structured pops to reflect current radar trends. Coverage and strength of the system may start decreasing with the loss of heating, so have kept the highest pops north of MCN-CSG. However, if the system keeps it's intensity/strength, pops will need to be raised within the southern third of the CWA later this evening. Will not make any changes to the current Heat Advisory. Some of the counties in the northern parts of the Advisory could possibly be cancelled early, if they receive rainfall. The drier air may not make it into the southern quarter of the CWA tomorrow, but it does look like most locales will not need another Heat Advisory. There are some spots that may get close to 105 degrees, so later shifts will have to monitor. NListemaa LONG TERM /Sunday Night through Thursday/... No changes made to the extended forecast. The first few days of the long term period will be characterized by an omega block centered on the CONUS. North and central Georgia will be positioned beneath northwesterly upper-level flow with surface high pressure in place across much of the Eastern CONUS thanks to subsidence aloft. The amplified upper-level pattern will erode heading into midweek as a series of shortwave troughs track across the northern tier of the country, but in the process, the upper-level ridge will become cut- off from the more progressive flow to the north and become quasi- stationary across much of the southern CONUS. All of this will lead to essentially zero PoPs and a sunny to mostly sunny sky through the period. The prolonged dry conditions mean that fire danger statement criteria (namely low relative humidity and finer fuel moisture) could be met for portions of the forecast area each day. Little to no rain area- wide plus excessive heat and evapotranspiration will likely exacerbate the abnormally dry (DO) and moderate drought (D1) conditions already in place across portions of central and eastern Georgia. On top of that... High temperatures alone (but more certainly heat indices) Wednesday, Thursday, and Friday could necessitate Heat Advisories across portions of the area. Martin/01 && .AVIATION... 00Z Update... The line of storms has moved south of the metro ATL sites, with TSRA moving into central Georgia. TSRA will remain possible at MCN/CSG for the next couple of hours, warranting a TEMPO for both sites. Outflow winds may furthermore lead to wind gusts of 30-35 kts during this time. Aside from any thunderstorms, conditions are expected to be VFR through the period. Another cu field between 040-050 is possible after 15-16Z on Saturday. Winds will be NW through the overnight period and through much of the daytime on Saturday, starting at 4-8 kts and increasing to 10-13 kts and frequent gusts up to 20-25 kts during the afternoon. Winds are anticipated to shift to NE Saturday night after 02Z. //ATL Confidence...00Z Update... Medium confidence on convective timing and coverage. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 64 89 / 60 5 0 0 Atlanta 75 93 67 90 / 50 5 0 0 Blairsville 67 84 54 84 / 20 5 0 0 Cartersville 71 91 62 89 / 30 5 0 0 Columbus 75 96 71 94 / 60 10 5 0 Gainesville 74 91 63 87 / 40 5 0 0 Macon 74 99 69 94 / 50 5 5 0 Rome 73 92 63 90 / 20 5 0 0 Peachtree City 73 94 65 90 / 60 5 0 0 Vidalia 75 99 72 92 / 40 10 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkes... Wilkinson. Severe Thunderstorm Watch until midnight EDT tonight for the following zones: Baldwin...Emanuel...Glascock...Hancock... Jefferson...Johnson...Laurens...Montgomery...Toombs...Treutlen... Washington...Wheeler...Wilkinson. && SHORT TERM...NListemaa/King LONG TERM....01 AVIATION...King
Hazardous weather outlook, Jun 17, 10:54 AM EDT, 9 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1054 AM EDT Fri Jun 17 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1054 AM EDT Fri Jun 17 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms with isolated severe storms are possible this afternoon and evening. The primary threats from these storms will be damaging wind gusts, hail, periods of heavy rain, and lightning. A Heat Advisory is in effect from 11 AM to 8 PM for much of the forecast area. Heat indices of 105 to 110 degrees are expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Temperatures and dew points will decrease slightly this weekend as a weak cold front pushes into the area, but will likely rebound to Heat Advisory criteria by the middle of next week with widespread highs in the triple digits. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 17, 7:31 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 3 S NORCROSS 33.90N 84.21W
06/17/2022 GWINNETT GA EMERGENCY MNGR
A TREE WAS DOWNED ONTO A HOME ON DANBURY DRIVE NW.
&&
EVENT NUMBER FFC2200650
RWILLISLocal storm report, Jun 17, 7:32 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 1 ESE NORCROSS 33.93N 84.20W
06/17/2022 GWINNETT GA EMERGENCY MNGR
A TREE WAS DOWNED ONTO A HOME ON WESTBERRY LANE NW.
&&
EVENT NUMBER FFC2200651
RWILLISSpecial weather statement, Jun 17, 7:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT Fri Jun 17 2022
GAZ074-084-085-097-180015-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-
743 PM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of northeastern Laurens,
southeastern Wilkinson, southwestern Washington and central Johnson
Counties through 815 PM EDT...
At 743 PM EDT, a line of strong thunderstorms was along a line
extending from Wrightsville to Chappells Mill, and moving southeast
at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, Wrightsville, Irwinton, East Dublin, McIntyre, Toomsboro,
Oconee, Spann, Donovan, Tuckers Crossroad, Nicklesville, Lovett,
Chappells Mill, Meeks and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and east central Georgia.
&&
LAT...LON 3259 8258 3258 8259 3251 8304 3284 8318
3289 8284 3286 8278 3262 8253
TIME...MOT...LOC 2343Z 332DEG 19KT 3272 8270 3267 8304
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 7:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 PM EDT Fri Jun 17 2022
GAZ072-073-082>084-180015-
Wilkinson GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
747 PM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of southeastern Baldwin,
Wilkinson, northeastern Bibb, northern Twiggs and southeastern Jones
Counties through 815 PM EDT...
At 747 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Cross Keys to Gordon to near Scottsboro, and moving
southeast at 40 mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Milledgeville, Jeffersonville, Irwinton, Gordon, Ivey,
McIntyre, Toomsboro, Postell, Coopers, Mountain Springs,
Griswoldville, Pancras, Fitzpatrick, Nicklesville, Scottsboro,
Ripley, Huber, Cross Keys and Dry Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and east central Georgia.
&&
LAT...LON 3265 8313 3271 8359 3292 8366 3291 8341
3307 8318 3293 8306 3292 8306 3291 8305
3288 8305 3288 8304 3286 8303 3285 8299
3280 8295
TIME...MOT...LOC 2347Z 319DEG 34KT 3290 8362 3288 8337 3303 8320
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 17, 7:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 1 WSW TUCKER 33.85N 84.24W
06/17/2022 DEKALB GA SOCIAL MEDIA
TREES AND POWERLINES DOWNED ON ROADWAY IN THE WINDING
WOODS NEIGHBORHOOD OFF OF LAVISTA RD IN TUCKER.
&&
EVENT NUMBER FFC2200652
SMSpecial weather statement, Jun 17, 7:54 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT Fri Jun 17 2022
GAZ085-086-180030-
Emanuel GA-Johnson GA-
754 PM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of northwestern Emanuel
and southeastern Johnson Counties through 830 PM EDT...
At 753 PM EDT, a strong thunderstorm was near Kite, or 11 miles
northwest of Swainsboro, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Kite, Meeks, Blundale, Dellwood and Modoc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central Georgia.
&&
LAT...LON 3267 8222 3253 8257 3271 8264 3279 8248
3276 8244 3277 8241 3278 8240 3280 8242
3281 8241 3281 8240
TIME...MOT...LOC 2353Z 325DEG 17KT 3272 8247
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 44 min |
| Jun 17, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 52 min |
| Jun 17, 8:18 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 17, 8:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jun 17, 8:22 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 17, 8:22 PM EDT | Special Weather Statement | FFC | Candler | 23 min |
| Jun 17, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs | 40 min |
| Jun 17, 8:45 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jun 17, 8:45 PM EDT | Special Weather Statement | FFC | Johnson, Laurens | 30 min |
| Jun 17, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen | 25 min |
| Jun 17, 9:12 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 34 min |
| Jun 17, 9:18 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 42 min |
| Jun 17, 9:23 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
| Jun 17, 9:39 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.